[1]宋丽.一类具有一致连续系数的倒向重随机微分方程[J].江西师范大学学报(自然科学版),2012,(02):160-164.
 SONG Li.A Class of BDSDEs with Uniformly Continuous Coefficients[J].,2012,(02):160-164.
点击复制

一类具有一致连续系数的倒向重随机微分方程()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2012年02期
页码:
160-164
栏目:
出版日期:
2012-03-01

文章信息/Info

Title:
A Class of BDSDEs with Uniformly Continuous Coefficients
作者:
宋丽
山东轻工业学院财政与金融学院,山东济南250100;山东大学数学学院,山东济南250100
Author(s):
SONG Li
关键词:
倒向重随机微分方程倒向随机积分存在定理
Keywords:
backward doubly stochastic differential equation backward stochastic integral existence theorem
分类号:
O211.63
文献标志码:
A
摘要:
利用倒向重随机微分方程解的比较定理和函数逼近方法讨论了一类具有一致连续系数的1维倒向重随机微分方程,得到了此类方程解的存在定理,推广了系数满足Lipschitz条件的情形.
Abstract:
By comparison theorem of backward doubly stochastic differential equations and approximation of function, a class of one-dimensional backward doubly stochastic differential equations (BDSDEs) is studied, where the coefficients is uniformly continuous. An existence theorem for solutions of the class of BDSDEs is obtained, which generalizes the situation that the coefficient satisfy Lipschitz conditions.

参考文献/References:

[1] Pardoux E, Peng Shige. Adapted solution of a backward stochastic differential equation [J]. Systems Control Lett, 1990, 14(1): 55-61.
[2] Lepeltier J P, Martin J S. Backward stochastic differential equations with continuous coefficient [J]. Statistic and Probability Letters, 1997, 32(4): 425-430.
[3] Tian Dejian, Jiang Long, Davison M. On the existence of solutions to BSDEs with generalized uniformly continuous generators [J]. Statistic and Probability Letters, 2010, 80(9/10): 903-909.
[4] Hamadène S. Multidimensional backward stochastic differential equations with uniformly continuous coeffcients [J]. Bernoulli, 2003, 9(3): 517-534.
[5] Jia Guangyan. A class of backward stochastic differential equations with discontinuous coefficients [J]. Statistic and Probability Letters, 2008, 78(3): 231-237.
[6] Pardoux E, Peng Shige. Backward doubly stochastic differential equations and systems of quasilinear SPDEs [J]. Probab Theory Relat Fields, 1994, 98(2): 209-227.
[7] Shi Yufeng, Gu Yanling, Liu Kai. Comparison theorems of backward doubly stochastic differential equations and applications [J]. Stochastic Analysis and Application, 2005, 23(1): 97-110.
[8] Lin Qian. A class of backward doubly stochastic differential equations with non-Lipschitz coeffcients [J]. Statistic and Probability Letters, 2009, 79(20): 2223-2229.
[9] Lin Qian. A generalized existence theorem of backward doubly stochastic differential equations [J]. Acta Mathematica Sinica: English Series, 2010, 26(8): 1525-1534.
[10] 朱波, 韩宝燕. 非Lipschitz条件下的倒向重随机微分方程 [J]. 数学物理学报, 2008, 28A(5): 977-984.
[11] Naulart D, Pardoux E. Stochastic calculus with anticipating integrands [J]. Probab Theory Relat Fields, 1988, 78(4): 535-581.
[12] 马戈, 黄堃. 半线性抛物方程各向异性有限元逼近 [J]. 江西师范大学学报: 自然科学版, 2010, 34(5): 480-483, 494.

备注/Memo

备注/Memo:
国家自然科学基金(10921101)
更新日期/Last Update: 1900-01-01